# SDR AWXA200600856

- Difficulty date: April 7, 2006
- Submitted: May 26, 2006
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 75,672 hours, 29,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clip
- Part number: 146N876924
- Condition: Corroded
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C11 CHECK DISCOVERED LEVEL 2 CORROSION ON STANDOFF BRACKET FOR THE R4 FORWARD CORNER SCUFF PLATE.  STAND OFF BRACKET IS PART OF THE DOOR STRUCTURE MAKING IT PRIMARY STRUCTURE.  NO CORROSION LIMITS WERE AVAILABLE IN THE SRM.  MAINTENANCE REMOVED AND INSTALLED NEW STAND OFF BRACKET FOR THE R4 FORWARD CORNER SCUFF PLATE IAW BOEING 757-200 SRM 51-40-02-0G FIG 12.
